# SDR ASOA201001135

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MINOR CORROSION LBL 9.00 AT FS 559 + 80.  REMOVED OLD SEAT TRACK AT LBL 9 AT FS 559+80 & INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
